# SDR DL757081217

- Difficulty date: August 25, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 65,836 hours, 30,191 cycles
- Engine: Pwa PW2037
- Engine time: 65,622 hours, 30,469 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 HOLE IS OVERIZED TO .437 (NEXT NOMINAL STANDARD) ON NR 1 ENG PYLON I/B SIDE.  INSTALLED 1 FASTENER AND COLLAR IAW SRM 51-40-02.  COMPLIED WITH ERA 469688.
